MathSciNet Relay Station
MathSciNet bibliographic data
MR1311169 35Q55 (34A05)
Kong, De Xing Explicit exact solutions for the Liénard equation and its applications. Phys. Lett. A 196 (1995), no. 5-6, 301–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement